Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 29, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 1, 2007, 6:44 PM CDT for Elk County, Kansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 6:44 PM CDT (23:44 UTC)
- Expired
- Jun 2, 2007, 12:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
County Elk County, KS
The radar
The Wichita radar (KICT), 108 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:16 PM CDT | FLASH FLOOD | 2 S Howard, KS | WATER OVER HIGHWAY 99 SOUTH OF HOWARD |
| Jun 1, 7:16 PM CDT | FLASH FLOOD | Grenola, KS | WATER OVER HIGHWAY 160. |
| Jun 1, 9:12 PM CDT | FLASH FLOOD | Longton, KS | FLOODING HAS BEEN REPORTED ALONG HIGHWAY 160 BETWEEN LONGTON AND MOLINE. SEVERAL ROADS ARE IN THE PROCESS OF BEING BARRICADED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 012345 FFWICT KSC049-020545- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 644 PM CDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... ELK COUNTY IN SOUTHEAST KANSAS. * UNTIL 1245 AM CDT. * AT 639 PM CDT...TRAINED WEATHER SPOTTERS REPORTED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 2 TO 3 INCHES OF RAIN HAVE FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. * LOCATIONS WITHIN THE WARNING INCLUDE... ELK FALLS...GRENOLA...HOWARD...LONGTON...MOLINE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. LAT...LON 3730 9651 3730 9597 3760 9597 3760 9651 $$ KETCHAM
2 follow-up statements
000 WGUS73 KICT 020020 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 718 PM CDT FRI JUN 1 2007 KSC049-020545- ELK KS- 718 PM CDT FRI JUN 1 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR ELK COUNTY... AT 714 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. AT 714 PM CDT...LAW ENFORCMENT REPORTED WATER OVER THE ROAD ON HIGHWAY 160 NEAR GRENOLA. ALSO HIGHWAY 99 SOUTH OF HOWARD WAS COVERED BY WATER. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3730 9651 3730 9597 3760 9597 3760 9651 $$ KETCHAM
000 WGUS73 KICT 020215 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 914 PM CDT FRI JUN 1 2007 KSC049-020545- ELK KS- 914 PM CDT FRI JUN 1 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR ELK COUNTY... AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. RAINFALL RATES UP TO ONE INCH PER HOUR WERE INDICATED. AT 912 PM...ELK COUNTY DISPATCH REPORTED FLOODING ALONG HIGHWAY 160 BETWEEN LONGTON AND ELK FALLS AND ALONG HIGHWAY 160 WEST OF MOLINE. SEVERAL ROADS ARE IN THE PROCESS OF BEING BARRICADED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3730 9651 3730 9597 3760 9597 3760 9651 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:28 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 1, 3:28 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 328 PM CDT FRI JUN 1 2007 .DISCUSSION... MAIN CONCERNS WILL BE HEAVY RAINFALL THREAT AGAIN TONIGHT...THEN A DRYING TREND FOR THE END OF THE WEEKEND. TONIGHT: LARGE UPPER LEVEL SYSTEM CONTINUES TO SPIN ACROSS THE DAKOTAS AT THIS TIME. IMPULSES CONTINUE TO ROTATE AROUND THIS SYSTEM INTO KS. THESE WEAK IMPULSES CONTINUE TO ENCOUNTER BETTER LOW LEVEL MOISTURE ACROSS KS WITH SHRA/TSRA CONTINUING TO FESTER ALONG THE 850/700H BAROCLINIC ZONE LOCATED ACROSS CENTRAL AND SOUTH CEN KS. TSRA ALSO IS MOVING INTO A LITTLE BETTER INSTABILITY WITH MLCAPE INCREASING ACROSS WESTERN SECTIONS AS AREA CONTINUES TO RECOVER FROM LAST NIGHTS CONVECTIVE COMPLEXES. WILL SEE THIS CONVECTION CONTINUE THIS EVENING AS 300-305K ISENTROPIC LIFT CONTINUES OVER AREAS EAST OF THE TURNPIKE. SOME CONVECTION ALSO LOOKS POSSIBLE ACROSS SOUTHEAST KS AS THE EVENING PROGRESSES AS THIS AREA RECOVERS ENOUGH FOR REDEVELOPMENT. NOT TOO EXCITED ABOUT ANY SEVERE POTENTIAL AS 0-6KM SHEAR LOOKS MARGINAL...BUT INSTABILITY AND LOW LEVEL MOISTURE ENOUGH TO PRODUCE A SERIES OF SHRA/TSRA ACROSS THIS AREA FOR HEAVY RAINFALL PRODUCTION. COULD SEE A COUPLE OF STRONG STORMS GIVEN INSTABILITY. SO WILL KEEP THE FLASH FLOOD WATCH GOING UNTIL 06Z/SAT FOR AREAS GENERALLY ALONG AND SOUTH OF THE KS TURNPIKE...AS THIS AREA RECEIVED QUITE A BIT OF OVERNIGHT RAINFALL. SAT: WEAK FRONTAL BOUNDARY SAGS INTO SOUTHEAST KS AND BECOMES STATIONARY ACROSS SOUTHEAST KS ON SAT. THIS AREA WILL CONTINUE TO BE THE FOCUS OF SHRA/TSRA CHANCES FOR SAT WITH THE REST OF THE REGION SEEING A DRYING TREND. CAPE VALUES REMAIN IN THE 1000-1500 J/KG RANGE BUT LACK OF ANY WIDESPREAD FORCING WILL PROBABLY LIMIT ORGANIZED CONVECTION CHANCE...WITH WEAK IMPULSE IN THE WESTERLY FLOW HELPING TO DEVELOP SOME SCATTERED SHRA/TSRA CHANCES. SO WILL KEEP THE HIGHEST CHANCE POPS IN SOUTHEAST KS...WITH DIMINISHING POPS BACK TOWARDS THE TURNPIKE. SUN-MON: UPPER LEVEL SYSTEM IN THE NORTHERN PLAINS FINALLY PULLS TO THE EAST OF THE AREA (IN THE GREAT LAKES) FOR THE END OF THE WEEKEND. RIDGING TO THE WEST OF THE AREA WILL TURN UPPER LEVEL FLOW TO THE NORTHWEST. THIS NW FLOW ALOFT WILL HELP BRING SOME DRYING TO THE AREA...WITH CONVECTION PUSHING SOUTH OF THE AREA INTO OK/TX. TUE: CENTRAL AND SOUTH CENTRAL KS WILL BE CAUGHT BETWEEN IMPULSES ON TUE...WITH ONE MOVING ACROSS SWRN KS AND LIFT INCREASING IN NERN KS WITH ANOTHER WEAK IMPULSE. SO WILL LEAVE THE FORECAST DRY FOR NOW. MAIN STORY FOR THIS DAY WILL BE THE WARMING TREND AS 850H TEMPS CLIMB TO +20 IN CEN KS. WILL RAISE TEMPS SOME IN CEN KS WITH THIS IN MIND. WED: NW FLOW FLATTENS OUT AND BECOMES MORE SOUTHWESTERLY AS A STRONG SHORTWAVE IN THE PACIFIC NW BEGINS TO DIVE SOUTHEAST INTO THE ROCKIES FOR EARLY WED. INCREASED SOUTHERLY FLOW AHEAD OF THIS SYSTEM WILL LEAD TO A NICE WARMUP IN TEMPS BY WED AFTERNOON AS A LEE SIDE TROUGH DEVELOPS ALONG THE FRONT RANGE. SOME UNCERTAINTY ON CONVECTION CHANCES FOR WED AFTN/EVE AS SOME DEVELOPMENT TRYS TO GET GOING ALONG THE DRYLINE. WARM MID LAYER CAPPING TEMPS MAY KEEP ANY CONVECTION FROM FIRING...BUT AT LEAST WORTH THE MENTION OF A SLIGHT CHANCE FOR NOW FIRST IN CEN KS AND THEN EVERYWHERE BY WED NIGHT. 850H TEMPS AND FAVORABLE THICKNESS VALUES SUGGEST THAT TEMPS COULD CLIMB INTO THE LOW 90S IN CEN KS...SO WILL ADJUST TEMPS UP SOME AS WELL. THU-FRI: NOT ALOT OF CONFIDENCE IN HOW THE END OF THE WEEK WILL EVOLVE AS ECM...GFS AND ENSEMBLES DIFFER ON PLACEMENT OF THE FRONTAL BOUNDARY EXPECTED TO WANDER INTO THE AREA FOR THU INTO FRI. CONSENSUS FOR NOW IS TO INSERT A SLIGHT POP WITH BOUNDARY IN THE AREA AND SEE HOW THINGS PLAY OUT. COULD ALSO SEE TEMPS ACROSS SRN KS (SOUTH OF THE BOUNDARY) REACHING THE LOW 90S...BUT LEAVE THE UPPER 80S IN THERE FOR NOW. KETCHAM .AVIATION... 18Z TAFS...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FESTER ACROSS PORTIONS OF CENTRAL AND SOUTH-CENTRAL KS THIS AFTERNOON...EVENTUALLY MOVING INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS FOR TONIGHT...AS A COLD FRONT SLOWLY PROGRESSES SOUTHEAST ACROSS THE AREA. THINKING ACTIVITY SHOULD CLEAR CENTRAL KS AROUND 00Z...WITH ACTIVITY POSSIBLY AFFECTING SOUTHEAST KS MUCH OF THE NIGHT. CEILINGS MAY BRIEFLY GO DOWN TO MVFR BEHIND THE COLD FRONT THIS AFTERNOON AND TONIGHT...BUT NOT ANTICIPATING WIDESPREAD PROLONGED CIGS BELOW 2000 FT AGL. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 81 61 84 / 40 20 10 10 HUTCHINSON 59 82 60 83 / 30 10 10 10 NEWTON 60 81 60 83 / 40 20 10 10 ELDORADO 62 80 60 83 / 50 20 10 10 WINFIELD-KWLD 63 81 61 84 / 50 40 10 10 RUSSELL 55 81 59 83 / 10 10 10 10 GREAT BEND 56 81 60 84 / 10 10 10 10 SALINA 57 81 59 83 / 20 10 10 10 MCPHERSON 59 81 60 83 / 30 10 10 10 COFFEYVILLE 63 80 61 83 / 60 50 10 10 CHANUTE 63 80 61 82 / 60 40 10 10 IOLA 63 80 61 82 / 50 40 10 10 PARSONS-KPPF 63 80 61 82 / 60 50 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR KSZ049-051>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jun 1, 4:30 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 430 PM CDT FRI JUN 1 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-021815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 430 PM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE...MAINLY ALONG AND SOUTHEAST OF A LINE EXTENDING FROM EMPORIA TO WICHITA TO WELLINGTON. THE STRONGEST ACTIVITY WILL BE CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH. AREAS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO MORE FLOODING CONCERNS. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE FLOODING POTENTIAL. THE THUNDERSTORM THREAT WILL SHIFT INTO SOUTHEAST KANSAS FOR TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES CONTINUE FOR SATURDAY ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. THE THREAT FOR A FEW STRONG STORMS ALONG WITH HEAVY RAIN AND LOCALIZED FLOODING MAY CONTINUE...ESPECIALLY EARLY SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. AT THIS TIME...THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE OVER WESTERN KANSAS INTO THE SOUTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...MAINLY ALONG AND EAST OF A LINE EXTENDING FROM EMPORIA TO WICHITA TO WELLINGTON. ADDITIONALLY...REPORTS OF HEAVY RAINFALL AMOUNTS AND FLOODING WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP MBS/ADK/KETCHAM
In the hours before
Local storm report, Jun 1, 5:39 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM FLOOD LONGTON 37.38N 96.08W
06/01/2007 ELK KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTING WATER FLOWING OVER CURBS AND
MOST INTERSECTIONS FLOODED.
&&
BRWSpecial weather statement, Jun 1, 5:41 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 541 PM CDT FRI JUN 1 2007 KSZ093-012345- COWLEY- 541 PM CDT FRI JUN 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR COWLEY COUNTY... AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ATLANTA...OR 11 MILES NORTHEAST OF WINFIELD...AND MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. CARUSO
Local storm report, Jun 1, 6:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
605 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 7 N ELK CITY 37.39N 95.91W
06/01/2007 M1.00 INCH WILSON KS AMATEUR RADIO
&&
BRWLocal storm report, Jun 1, 6:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
617 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 5 SW FREDONIA 37.48N 95.89W
06/01/2007 E1.00 INCH WILSON KS TRAINED SPOTTER
&&
BRWSpecial weather statement, Jun 1, 6:21 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 621 PM CDT FRI JUN 1 2007 KSZ093-094-098-020015- CHAUTAUQUA-COWLEY-ELK- 621 PM CDT FRI JUN 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA...COWLEY AND ELK COUNTIES... AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF GRENOLA...OR 23 MILES EAST OF WINFIELD...AND MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Jun 1, 6:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
630 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 6 SE NEODESHA 37.38N 95.60W
06/01/2007 E1.00 INCH MONTGOMERY KS TRAINED SPOTTER
REPORTED BY SPOTTER ON THE MONTGOMERY AND WILSON COUNTY
LINE.
&&
BRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 60 min |
| May 31, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 54 min |
| May 31, 9:23 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 67 min |
| May 31, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 63 min |
| May 31, 9:44 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 61 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 55 min |
| May 31, 10:17 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 52 min |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 44 min |
| May 31, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 79 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 57 min |
| May 31, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 71 min |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 60 min |
| Jun 1, 12:44 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 61 min |
| Jun 1, 1:21 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| Jun 1, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 69 min |
| Jun 1, 2:40 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 50 min |
| Jun 1, 2:46 AM CDT | Flash Flood Warning | ICT | Elk, Greenwood | 5 hr |
| Jun 1, 2:54 AM CDT | Flash Flood Warning | ICT | Woodson | 5 hr |
| Jun 1, 3:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 46 min |
| Jun 1, 3:48 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 57 min |
| Jun 1, 3:14 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 61 min |
| Jun 1, 5:23 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 67 min |
| Jun 1, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 30 min |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.